# SDR USAA2009082492206

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 29,739 hours, 10,642 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277000
- Part serial: 444
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 29,762 hours, 10,648 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 942 - PHL - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT AT FORWARD FLIGHT ATTENDANT PANEL.  MAINTENANCE SERVICED RIGHT MID DOOR ASSIST CYLINDER.
